# SDR DL72L000825

- Difficulty date: February 23, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652153261
- Part serial: BN15
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 23 INCHES FROM I/B END.  THE ANGLE WAS REPAIRED BY INSTALLING A NEW SECTION OF ANGLE AND SPLICING IN WITH A DOUBLER PER MM 57-52-0, FIG 802.
